# SDR CA140127012

- Difficulty date: January 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,259 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 115430100153
- Condition: Cracked
- Location: Emergency Exit
- Part time: 12,303 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 3.5" CRACK WAS FOUND ON A REGULAR SCHEDULED PHASE INSPECTION.  ON INVESTIGATION IT WAS DISCOVERED THAT THE EMERGENCY EXIT DOOR WAS OUT OF ALIGNMENT WHICH MAY HAVE PUT PRESSURE ON THE EXIT DOOR.
